# SDR SA07057

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 210 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING EMERGENCY LIGHT CHECK FOUND EMERGENCY EXIT SEAT ROW LIGHTS INOP.  MAINTENANCE REPLACED MID CABIN RIGHT SIDE EMERGENCY POWER SUPPLY UNIT (FIN 12WL).
